Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Medication to reduce pigmentation for women - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hi Doctor, I have a problem with my face skil.
User :   Its colour is becoming black.
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   two years. I have contacted general practitioners.
Doctor :   Can you mention your age, gender, occupation and whether you have any other health problems?
User :   20, Female, Student
Doctor :   Ok
Doctor :   what medicines did you use till now?
User :   I had TB earlier and it is cured.
Doctor :   Ok
User :   The medicines to cure tuberculosys.
Doctor :   Ok
User :   Is there any effect with those medicines?
Doctor :   did you use any medicines for pigmentation?
User :   Yes.
User :   But they didn't work.
Doctor :   You can use Caladryl lotion twice a day for 2-3 months, it is found to help.
Doctor :   avoid sun exposure and use sunscvreen lotion everytime you step out
User :   Thank you.
User :   Where can I found that?
Doctor :   It should be of at least 25-30 spf strength
User :   Is it poossible to get in Medical stores>
Doctor :   It is foulnd in any medival store
Doctor :   medical
User :   Does it affect if the SPF is more?
Doctor :   You should also try to avoid make up and cosmetics, try to use herbal soaps
User :   Okay.

Doctor :   If the SPF is more, the protection will be higher
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor